Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 67, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 28, 2014, 8:24 PM EDT for Toombs County, Georgia. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2014, 8:24 PM EDT (00:24 UTC)
- Expired
- May 28, 2014, 9:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Toombs County, GA
The radar
The Robins AFB radar (KJGX), 122 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 8:25 PM EDT | TSTM WND DMG | 2 S Toombs Central, GA | POWERLINES AND A TREE DOWN ALONG SAM BEASELY ROAD |
| May 28, 8:47 PM EDT | HAIL 1 | 1 Nnw New Branch, GA | QUARTER SIZE HAIL REPORTED AT GAY EQUIPMENT COMPANY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 385 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1152 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
178
WUUS52 KFFC 290024
SVRFFC
GAC279-290115-
/O.NEW.KFFC.SV.W.0067.140529T0024Z-140529T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT WED MAY 28 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TOOMBS COUNTY IN SOUTHEAST GEORGIA
* UNTIL 915 PM EDT
* AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTH
OF SANTA CLAUS...MOVING NORTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LYONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3208 8220 3199 8221 3194 8225 3202 8242
3228 8229 3226 8221 3218 8218 3215 8218
TIME...MOT...LOC 0024Z 210DEG 12KT 3204 8230
$$1 follow-up statement
996
WWUS52 KFFC 290100
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
900 PM EDT WED MAY 28 2014
GAC279-290110-
/O.CAN.KFFC.SV.W.0067.000000T0000Z-140529T0115Z/
TOOMBS GA-
900 PM EDT WED MAY 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR TOOMBS COUNTY IS CANCELLED...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3208 8220 3199 8221 3194 8225 3202 8242
3228 8229 3226 8221 3218 8218 3215 8218
TIME...MOT...LOC 0100Z 210DEG 12KT 3214 8223
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 7:29 PM EDT, 55 minutes earlier.
Area forecast discussion, May 28, 7:29 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 729 PM EDT WED MAY 28 2014 .UPDATE... OUTFLOW DRIVEN CONVECTION WILL CONTINUE ACROSS MUCH OF THE CWFA FOR THE NEXT FEW HOURS. HAVE UPDATED THE POPS ACCORDING TO THE LATEST RADAR TRENDS. ALSO...THE HRRR DOES KEEP SOME ISOLATED ACTIVITY IN AFTER 06Z...SO HAVE DONE THE SAME. && .PREV DISCUSSION... /ISSUED 341 PM EDT WED MAY 28 2014/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... NO SIGNIFICANT CHANGES TO THE GENERAL TRENDS THROUGH THE SHORT TERM FORECAST PERIOD. STRANDED UPPER LOW OVER THE LOWER MISSISSIPPI VALLEY GETS NO KICKER TO MOVE AS MEDIUM RANGE MODELS SHOW IT DOES NOT CONNECT WITH THE EAST COAST UPPER TROUGH BEFORE THE BUILDING UPPER RIDGE ISOLATES IT ONCE AGAIN. ISOLATED TO SCATTERED DIURNAL CONVECTION PATTERN WILL CONTINUE THROUGH THURSDAY NIGHT. INDICATIONS ARE THAT MID-LEVEL LAPSE RATES SLOWLY DECREASE THROUGH THE PERIOD SO CHANCES FOR STRONG TO SEVERE THUNDERSTORMS...ALTHOUGH NOT ZERO... REMAIN SMALL AND SHOULD ACTUALLY DIMINISH SOME AGAIN THURSDAY. OVERNIGHT LOWS ARE EXPECTED TO REMAIN MILD AND NEAR SEASONAL NORMALS WITH AFTERNOON HIGHS AT OR SLIGHTLY ABOVE AVERAGE. 20 LONG TERM /FRIDAY THROUGH WEDNESDAY/... LONG TERM FORECAST STILL LOOKS VERY SIMILAR WITH PULSE THUNDERSTORM CONVECTION EACH DAY THROUGH SATURDAY BUT LOSING SOME INSTABILITY FOR SUNDAY INTO MONDAY AS A WEDGE HELPS TO STABILIZE THE AREA. CURRENT LONG TERM FORECAST IS ON TRACK SO VERY LITTLE IN TERMS OF CHANGES. THE PREVIOUS DISCUSSION FOLLOWS. 11 /ISSUED AT 358 AM EDT WED MAY 28 2014/ MODELS ARE IN GOOD CONSENSUS THROUGH MUCH OF THE LONG TERM. WEAK UPPER LOW WITH A BROAD AND DEEP MOISTURE FIELD LINGERS ACROSS THE SOUTHEAST CONUS INTO THE WEEKEND ALLOWING FOR DECENT CHANCE POPS FOR SHOWERS AND THUNDERSTORMS IN THE AFTERNOON AND EVENING PERIODS THEN SOME CONTINUED WEAKER ACTIVITY POSSIBLE OVERNIGHT. LITTLE TO NO SHEAR WITH MODERATE INSTABILITY WILL KEEP CONVECTIVE MODE OF THE PULSE VARIETY WITH EVOLUTION LARGELY OUTFLOW DRIVEN OR RIDING ALONG WAVES OF GULF MOISTURE FROM THE SOUTHWEST. SOME STRONG AND FEW SEVERE STORMS STILL LOOK LIKE A GOOD BET AS HAS BEEN THE RECENT TREND. UPPER RIDGING BEGINS TO TAKE OVER SATURDAY INTO SUNDAY AND A SFC HIGH SLIDING SOUTH ALONG THE EAST COAST LOOKS TO RESULT IN HYBRID CAD. THE WEDGE FRONT LATER SATURDAY MAY PROVIDE SOME ENHANCED FORCING AND FOCUS FOR CONVECTION. WHILE THE CAD LOOKS TO BE SHORT-LIVED AS THE PARENT HIGH SLIDES EVENT FARTHER SOUTH...THE RIDGING SHOULD STILL SERVE TO STABILIZE MUCH OF THE AREA FROM THE EAST AND LESSEN SHOWER/STORM POTENTIAL SUNDAY THROUGH MONDAY. BETTER STORM CHANCE STARTS TO RETURN TO THE AREA BY TUESDAY AS THE RIDGE BREAKS DOWN. FOR TEMPS...MADE SLIGHT ADJUSTMENTS FROM A GENERAL BLEND OF GUIDANCE AND VALUES GENERALLY 5 DEGREES ABOVE NORMAL LOOK REASONABLE. SLIGHTLY COOLER TEMPS ON TAP SUNDAY AND MONDAY FROM BRIEF WEDGE. BAKER && .AVIATION... 00Z UPDATE... OUTFLOW DRIVEN CONVECTION WEAKENING NEAR ATL THIS EVENING. EXPECT THIS TREND TO CONTINUE FOR THE NEXT TWO OR THREE HOURS. ALSO...SOME PATCHY MVFR IS POSSIBLE WHERE IT RAINS. WILL HAVE TO MONITOR AND MAY HAVE TO ADD TO THE ATL TAF IN LATER AMENDMENTS. SCT AFTERNOON THUNDERSTORMS POSSIBLE AGAIN ON THURSDAY. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON EVE CONVECTION. HIGH CONFIDENCE REMAINING ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 88 64 88 / 40 40 40 40 ATLANTA 67 85 67 86 / 50 40 30 40 BLAIRSVILLE 59 83 61 82 / 40 40 40 40 CARTERSVILLE 63 86 63 87 / 50 40 30 40 COLUMBUS 68 88 67 88 / 40 40 30 40 GAINESVILLE 66 86 66 86 / 40 40 40 40 MACON 65 88 65 88 / 70 40 30 40 ROME 64 86 63 87 / 50 40 30 40 PEACHTREE CITY 64 86 63 87 / 50 40 30 40 VIDALIA 69 90 69 90 / 70 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 28, 11:44 AM EDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1144 AM EDT WED MAY 28 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291545- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1144 AM EDT WED MAY 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SOME STRONG STORMS WITH ISOLATED SEVERE STORMS POSSIBLE AGAIN THIS AFTERNOON INTO EVENING... WEATHER HAZARDS EXPECTED... STRONG WINDS...HAIL AND FREQUENT LIGHTNING. DISCUSSION... SCATTERED THUNDERSTORMS CAN AGAIN BE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA...GENERALLY FROM 2PM THROUGH 10PM. SOME STRONG STORMS WITH GUSTY WINDS AND HAIL ARE EXPECTED. A FEW OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WIND AND QUARTER SIZED HAIL. IN ADDITION...FREQUENT LIGHTNING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THURSDAY THROUGH SATURDAY...THERE IS A CHANCE FOR THUNDERSTORMS DUE TO MAINLY THE COMBINATION OF DAYTIME HEATING WITH DECENT INSTABILITY IN A LINGERING MOIST AIRMASS. THE AFTERNOON AND EVENING PERIODS LOOK TO HAVE THE GREATEST CHANCE FOR STORMS. SOME STORMS MAY BECOME STRONG AND ISOLATED SEVERE STORMS ARE POSSIBLE. THE MAIN THREATS WILL BE STRONG GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING. SUNDAY AND MONDAY...HIGH PRESSURE SHOULD LIMIT STORM POTENTIAL ACROSS EASTERN PORTIONS OF THE AREA...THOUGH CANNOT RULE OUT A SLIGHT TO LOW CHANCE OF THUNDERSTORMS MAINLY IN THE WEST AND NORTH PORTIONS OF GEORGIA. TUESDAY...BETTER STORM CHANCES RETURN THOUGH STILL DECENT UNCERTAINTY THIS FAR OUT IN THE FORECAST. PLEASE MONITOR FUTURE UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 28, 5:35 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT WED MAY 28 2014
GAZ085-282215-
535 PM EDT WED MAY 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN JOHNSON COUNTY UNTIL 615 PM EDT...
AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MEEKS...AND MOVING NORTH AT 10 MPH.
WIND GUSTS OF 35 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS
JOHNSON COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE MEEKS...KITE AND NEW HOME.
&&
LAT...LON 3272 8245 3269 8250 3265 8247 3263 8249
3264 8251 3262 8252 3258 8259 3258 8267
3279 8268 3278 8266 3282 8256 3282 8252
3276 8244
TIME...MOT...LOC 2134Z 184DEG 9KT 3265 8256Special weather statement, May 28, 5:59 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT WED MAY 28 2014
GAZ074-085-282245-
559 PM EDT WED MAY 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON AND JOHNSON COUNTIES UNTIL 645 PM EDT...
AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SPANN...AND MOVING NORTH AT 15 MPH.
WIND GUSTS OF 40 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS
PARTS OF WASHINGTON AND JOHNSON COUNTIES THROUGH 645 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE SPANN... WRIGHTSVILLE...
DONOVAN... HARRISON... HEBRON... TENNILLE... OCONEE... DEEPSTEP AND
SANDERSVILLE.
&&
LAT...LON 3266 8279 3268 8279 3270 8283 3271 8293
3277 8296 3283 8297 3287 8304 3295 8308
3299 8305 3303 8307 3308 8305 3308 8301
3313 8291 3300 8269 3261 8266
TIME...MOT...LOC 2159Z 161DEG 12KT 3270 8275Special weather statement, May 28, 6:43 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EDT WED MAY 28 2014
GAZ084-282330-
643 PM EDT WED MAY 28 2014
AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TOOMSBORO...MOVING NORTHWEST AT 15 MPH.
WIND GUSTS OF 35 MPH... HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND
LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS EASTERN WILKINSON
COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE TOOMSBORO.
&&
LAT...LON 3274 8305 3288 8319 3298 8321 3297 8317
3299 8318 3301 8315 3300 8312 3298 8312
3294 8307 3287 8304 3286 8300 3280 8296
3278 8296
TIME...MOT...LOC 2243Z 143DEG 11KT 3286 8306Special weather statement, May 28, 7:02 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 PM EDT WED MAY 28 2014
GAZ074-282345-
702 PM EDT WED MAY 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WASHINGTON COUNTY UNTIL 745 PM EDT...
AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OCONEE...AND MOVING NORTH AT 10 MPH.
WIND GUSTS OF 35 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS
WASHINGTON COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE OCONEE...HEBRON AND DEEPSTEP.
&&
LAT...LON 3284 8289 3278 8295 3283 8297 3288 8305
3295 8307 3299 8305 3303 8307 3307 8304
3308 8305 3308 8301 3311 8298 3312 8292
3309 8279
TIME...MOT...LOC 2302Z 190DEG 7KT 3290 8298Special weather statement, May 28, 7:06 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EDT WED MAY 28 2014
GAZ096-107-109-282330-
706 PM EDT WED MAY 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN PULASKI...BLECKLEY AND DODGE COUNTIES UNTIL 730 PM EDT...
AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BAILEYS PARK...MOVING NORTH AT 20 MPH.
WIND GUSTS OF 35 MPH... HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND
LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS PARTS OF PULASKI...
BLECKLEY AND DODGE COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE DUBOIS...BAILEYS PARK... EMPIRE...
MOBLEY CROSSING... PAULK... COCHRAN... OCMULGEE PUBLIC FISHING
AREA... MAGNOLIA... ROYAL... PORTER... COLEY STATION AND CARY.
&&
LAT...LON 3240 8350 3241 8348 3246 8350 3255 8329
3218 8325 3216 8339
TIME...MOT...LOC 2306Z 169DEG 16KT 3229 8336Special weather statement, May 28, 8:17 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
817 PM EDT WED MAY 28 2014
GAZ113-290100-
817 PM EDT WED MAY 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TOOMBS COUNTY UNTIL 900 PM EDT...
AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TOOMBS CENTRAL...MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TOOMBS COUNTY THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE ROCK SPRINGS...TOOMBS CENTRAL...GRAYS LANDING...ENGLISH
EDDY...CEDAR CROSSING...SOUTH THOMPSON...CENTER...JOHNSON CORNER...
SANTA CLAUS...VIDALIA...NEW BRANCH...LYONS...PONDEROSA AND OHOOPEE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3193 8228 3193 8233 3193 8237 3195 8239
3195 8240 3197 8245 3226 8243 3222 8220
3217 8218 3191 8223
TIME...MOT...LOC 0017Z 225DEG 19KT 3203 8233The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:17 PM EDT | Special Weather Statement | FFC | Toombs | 43 min |
| May 28, 8:28 PM EDT | Special Weather Statement | FFC | Twiggs | 47 min |
| May 28, 8:31 PM EDT | Special Weather Statement | FFC | Emanuel | 44 min |
| May 28, 9:06 PM EDT | Special Weather Statement | FFC | Forsyth | 39 min |
| May 29, 12:09 PM EDT | Special Weather Statement | FFC | Union | 36 min |
| May 29, 1:49 PM EDT | Special Weather Statement | FFC | Jackson | 41 min |
| May 29, 2:11 PM EDT | Special Weather Statement | FFC | Wilkes | 49 min |
| May 29, 2:24 PM EDT | Special Weather Statement | FFC | Banks | 51 min |
| May 29, 2:38 PM EDT | Special Weather Statement | FFC | Hall | 52 min |
| May 29, 2:41 PM EDT | Special Weather Statement | FFC | Jackson | 34 min |
| May 29, 3:17 PM EDT | Special Weather Statement | FFC | Wilkes | 43 min |
| May 29, 3:44 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| May 29, 6:03 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| May 29, 6:16 PM EDT | Special Weather Statement | FFC | Whitfield | 29 min |
| May 29, 7:05 PM EDT | Special Weather Statement | FFC | Gordon | 25 min |
| May 29, 7:13 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 47 min |
| May 29, 7:29 PM EDT | Special Weather Statement | FFC | Murray | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.